Posted by: Susan | 2012-09-07

Depressie medikasie

Goeie dag
Ek wil graag uitvind. My man het depressie en dit is ook baie sterk in hulle familie. Hy was aanvanklik op Fluoxatine, toe oor na Ilovax 75mg en nou oor op Illovax 150mg. (in ''n kwessie van ''n jaar wat die medikasie so verander) Ek wil graag uitvind of sy medikasie voortdurend sal sterker word en gaan daar dan nie ''n punt kom waar niks help nie. Ek wil hom baie graag ondersteun, maar as hy in ''n " donker gat"  is, wil hy net alleen wees en ek probeer dit dan respekteer, maar weet nie hoe om anders te help nie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

No, one doesnt usually need to keep increasing the dose of an anidepressant. But sometimes it works better to start at a lower dose, and then later to increase the dose. Above a particular dose, there's no more benefit to be got from further increasing the dose. Sometimes a better effect will be possible on a different drug. Sounds like you're being valuably helpful to him. It's important to make sure he understands that you care and that you're available when and if he wants to talk, but to respect also his silence.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lilian | 2012-09-24

Together with almost evhriteyng which seems to be developing throughout this specific area, your points of view happen to be somewhat refreshing. On the other hand, I appologize, but I do not give credence to your entire theory, all be it exhilarating none the less. It looks to everyone that your opinions are not completely justified and in fact you are your self not even entirely certain of the point. In any event I did take pleasure in examining it.

Reply to Lilian

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.